# SDR UIEA2023041400350

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK DAMAGE ON STRAP OF STA 2231 AT S-16L( 1) REMOVED THE AFFECTED FASTENER IAW SRM 51-40-02-0G-0 REV 97. 2) PERFORMED EI T2023A53M-746 REV 1 SEQUENCE B AND SEQUENCE A AND DWG 65B04-35 SH 13 REV D. 3) ACCOMPLISHED EI T2023A53M-746 REV 2. 4) CONDITION CHECK NORMAL AND JOB COMPLETED )
